# SDR DLM88021480

- Difficulty date: December 29, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 39,041 hours, 31,795 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26088921
- Part serial: DL1110
- Condition: Broken
- Location: Nr 3
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK A/C WOULD NOT TAXI. FOUND NR 3 BRAKE BROKEN & SEIZED.  REPLACED NR 3 BRAKE AND WHEEL ASSY.
